MathSciNet Relay Station
MathSciNet bibliographic data
MR1501657 49K05 (58E30)
Currier, A. E. The variable end point problem of the calculus of variations including a generalization of the classical Jacobi conditions. Trans. Amer. Math. Soc. 34 (1932), no. 3, 689–704.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement